# SDR COMA9610409

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6100 · Propeller System
- Part: Pitchlock Screw
- Part number: 7845191
- Condition: Failed
- Location: Prop Actuator
- Component: 790201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY WAS ORIGINALLY REMOVED FROM AIRCRAFT FOR ENGINE RELATED MAINTENANCE.  ONCE REMOVED, IT WAS DISCOVERED THAT THE ACTUATOR FEATHER STOP TAB HAD BEEN DISPLACED APPROXIMATELY .25 INCH.  PITCH LOCK SCREW WAS REMOVED FROM SERVICE AND RETURNED TO MANUFACTURER.
